# SDR AALA202403198423

- Difficulty date: March 3, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 61,595 hours, 37,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER /CREW DOOR CUTOUT LOWER SILL BEAM ANGLE BETWEEN FR 66 AND FR 68 AT S23R. REPAIRED LOWER SILL BEAM ANGLE PER SRM 53-41-14-300-001.
